# SDR 97ZZZX2908

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600035
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300053
- Condition: Cracked
- Location: Rudder Lt Lower
- Part time: 3,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-4 INSPECTION, FOUND LT LOWER RUDDER SKIN CRACKED ALONG A ROW OF RIVETS.  LIKELY CAUSE IS VIBRATION.  THIS IS A COMMON PROBLEM ON S550 AND 560 AIRCRAFT.  HEAVIER SKIN AND/OR INTERNAL BEEF-UP NEEDED.
